Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Painful clitoris, white discharge. Have yeast infection. Am I okay?

Hello, I noticed today after I wiped that my clitoris is painful to touch I get some sharp pain. Last week I was having the same problem went and saw my gyn he did some culters and it came back as yeast infection and BV I finished my vaginal gel and took today my fluconazole . Is this something I should be worried about? Also Ive noticed I have more white discharge than I did last week. Thank you.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2013
Thanks for your query.
You are having infection with both yeast and bacterial vaginosis, which is why you are having the pain , tenderness and discharge.
The vaginal gel in itself causes increase in white discharge.
ALso, if you have finished your course of medications, you should be alright.
It would help to have a follow up visit after 2 weeks to confirm that you are all clear.
take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor